• Previous Article
    Semilinear nonlocal elliptic equations with critical and supercritical exponents
  • CPAA Home
  • This Issue
  • Next Article
    Scale-free and quantitative unique continuation for infinite dimensional spectral subspaces of Schrödinger operators
September  2017, 16(5): 1731-1740. doi: 10.3934/cpaa.2017084

Low Mach number limit of the full compressible Hall-MHD system

1. 

Department of Applied Mathematics, Nanjing Forestry University, Nanjing 210037, China

2. 

Department of Mathematics, Nanjing University, Nanjing 210093, China

3. 

Department of Mathematics, Hokkaido University, Sapporo, 060-0810, Japan

F. Li is the corresponding author

Received  October 2016 Revised  April 2017 Published  May 2017

In this paper we study the low Mach number limit of the full compressible Hall-magnetohydrodynamic (Hall-MHD) system in $\mathbb{T}^3$. We prove that, as the Mach number tends to zero, the strong solution of the full compressible Hall-MHD system converges to that of the incompressible Hall-MHD system.

Citation: Jishan Fan, Fucai Li, Gen Nakamura. Low Mach number limit of the full compressible Hall-MHD system. Communications on Pure and Applied Analysis, 2017, 16 (5) : 1731-1740. doi: 10.3934/cpaa.2017084
References:
[1]

T. Alazard, Low Mach number limit of the full Navier-Stokes equations, Arch. Ration. Mech. Anal., 180 (2006), 1-73.  doi: 10.1007/s00205-005-0393-2.

[2]

W. CuiY. Ou and D. Ren, Incompressible limit of full compressible magnetohydrodynamic equations with well-prepared data in 3-D bounded domains, J. Math. Anal. Appl., 427 (2015), 263-288.  doi: 10.1016/j.jmaa.2015.02.049.

[3]

D. Chae and M. Schonbek, On the temporal decay for the Hall-magnetohydrodynamic equations, J. Differential Equations, 255 (2013), 3971-3982.  doi: 10.1016/j.jde.2013.07.059.

[4]

D. ChaeP. Degond and J.-L. Liu, Well-posedness for Hall-magnetohydrodynamics, Ann. Inst. H. Poincaré Anal. Non Linéaire, 31 (2014), 555-565.  doi: 10.1016/j.anihpc.2013.04.006.

[5]

D. Chae and J. Lee, On the blow-up criterion and small data global existence for the Hall-magnetohydrodynamics, J. Differential Equations, 256 (2014), 3835-3858.  doi: 10.1016/j.jde.2014.03.003.

[6]

M. Dai, Regularity criterion for the 3D Hall-magneto-hydrodynamics, J. Differential Equations, 261 (2016), 573-591.  doi: 10.1016/j.jde.2016.03.019.

[7]

C. DouS. Jiang and Y. Ou, Low Mach number limit of full Navier-Stokes equations in a 3D bounded domain, J. Differential Equations, 258 (2015), 379-398.  doi: 10.1016/j.jde.2014.09.017.

[8]

B. Ducomet and E. Feireisl, The equations of magnetohydrodynamics: on the interaction between matter and radiation in the evolution of gaseous stars, Comm. Math. Phys., 266 (2006), 595-629.  doi: 10.1007/s00220-006-0052-y.

[9]

J. FanA. AlsaediT. HayatG. Nakamura and Y. Zhou, On strong solutions to the compressible Hall-magnetohydrodynamic system, Nonlinear Anal. Real World Appl., 22 (2015), 423-434.  doi: 10.1016/j.nonrwa.2014.10.003.

[10]

J. FanB. AhmadT. Hayat and Y. Zhou, On well-posedness and blow-up for the full compressible Hall-MHD system, Nonlinear Anal. Real World Appl., 31 (2016), 569-579.  doi: 10.1016/j.nonrwa.2016.03.003.

[11]

J. FanY. GukuotoG. Nakamura and Y. Zhou, Regularity criteria for the incompressible Hall-MHD system, ZAMM Z. Angew. Math. Mech., 95 (2015), 1156-1160.  doi: 10.1002/zamm.201400102.

[12]

J. FanF. Li and G. Nakamura, Regularity criteria for the incompressible Hall-magnetohydrodynamic equations, Nonlinear Anal., 109 (2014), 173-179.  doi: 10.1016/j.na.2014.07.003.

[13]

J. Fan and W. Yu, Strong solution to the compressible magnetohydrodynamic equations with vacuum, Nonlinear Anal. Real World Appl., 10 (2009), 392-409.  doi: 10.1016/j.nonrwa.2007.10.001.

[14]

J. Fan and W. Yu, Global variational solutionis to the compressible magnetohydrodynamic equations, Nonlinear Anal., 69 (2008), 3637-3660.  doi: 10.1016/j.na.2007.10.005.

[15]

M. Fei and Z. Xiang, On the blow-up criterion and small data global existence for the Hall-magnetohydrodynamics with horizontal dissipation J. Math. Phys. , 56 (2015), 051504, 13 pp. doi: 10.1063/1.4921653.

[16]

X. Hu and D. Wang, Global solutions to the three-demensional full compressible magnetohydrodynamic flows, Comm. Math. Phys., 283 (2008), 255-284.  doi: 10.1007/s00220-008-0497-2.

[17]

X.-P. Hu and D.-H. Wang, Global existence and large-time behavior of solutions to the threedimensional equations of compressible magnetohydrodynamic flows, Arch. Ration. Mech. Anal., 197 (2010), 203-238.  doi: 10.1007/s00205-010-0295-9.

[18]

S. JiangQ. Ju and F. Li, Low Mach number limit of the multi-dimensional full magnetohydrodynamic equations, Nonlinearity, 25 (2012), 1351-1365.  doi: 10.1088/0951-7715/25/5/1351.

[19]

S. JiangQ. JuF. Li and Z. Xin, Low Mach number limit for the full compressible magnetohydrodynamic equations with general initial data, Adv. Math., 259 (2014), 384-420.  doi: 10.1016/j.aim.2014.03.022.

[20]

G. Métivier and S. Schochet, The incompressible limit of the non-isentropic Euler equations, Arch. Ration. Mech. Anal., 158 (2001), 61-90.  doi: 10.1007/PL00004241.

[21]

Y. Mu, Zero Mach number limit of the compressible Hall-magnetohydrodynamic equations Z. Angew. Math. Phys. , 67 (2016), Art. 1, 13 pp. doi: 10.1007/s00033-015-0604-0.

[22]

J. M. Polygiannakis and X. Moussas, A review of magneto-vorticity induction in Hall-MHD plasmas, Plasma Phys. Control. Fusion, 43 (2001), 195-221. 

[23]

D. Shaikh and P. K. Shukla, 3D simulations of fluctuation spectra in the Hall-MHD plasma, Phys. Rev. Lett. , 102 (2009), 045004, 4pp.

[24]

D. Shaikh and G. P. Zank, Spectral features of solar wind turbulent plasma, Monthly Notices of the Royal Astronomical Society, 400 (2009), 1881-1891. 

[25]

S. ServidioaV. CarboneaL. PrimaveraaP. Veltria and K. Stasiewicz, Compressible turbulence in Hall magnetohydrodynamics, Planet. Space Sci., 55 (2007), 2239-2243. 

[26]

R. Wan and Y. Zhou, On global existence, energy decay and blow-up criteria for the Hall-MHD system, J. Differential Equations, 259 (2015), 5982-6008.  doi: 10.1016/j.jde.2015.07.013.

[27]

X. Yang, Low Mach number limit of the compressible Hall-magnetohydrodynamic system, Nonlinear Anal. Real World Appl., 25 (2015), 118-126.  doi: 10.1016/j.nonrwa.2015.03.007.

[28]

W. M. Zajaczkowski, On nonstationary motion of a compressible barotropic viscous fluid with boundary slip condition, J. Appl. Anal., 4 (1998), 167-204.  doi: 10.1515/JAA.1998.167.

show all references

References:
[1]

T. Alazard, Low Mach number limit of the full Navier-Stokes equations, Arch. Ration. Mech. Anal., 180 (2006), 1-73.  doi: 10.1007/s00205-005-0393-2.

[2]

W. CuiY. Ou and D. Ren, Incompressible limit of full compressible magnetohydrodynamic equations with well-prepared data in 3-D bounded domains, J. Math. Anal. Appl., 427 (2015), 263-288.  doi: 10.1016/j.jmaa.2015.02.049.

[3]

D. Chae and M. Schonbek, On the temporal decay for the Hall-magnetohydrodynamic equations, J. Differential Equations, 255 (2013), 3971-3982.  doi: 10.1016/j.jde.2013.07.059.

[4]

D. ChaeP. Degond and J.-L. Liu, Well-posedness for Hall-magnetohydrodynamics, Ann. Inst. H. Poincaré Anal. Non Linéaire, 31 (2014), 555-565.  doi: 10.1016/j.anihpc.2013.04.006.

[5]

D. Chae and J. Lee, On the blow-up criterion and small data global existence for the Hall-magnetohydrodynamics, J. Differential Equations, 256 (2014), 3835-3858.  doi: 10.1016/j.jde.2014.03.003.

[6]

M. Dai, Regularity criterion for the 3D Hall-magneto-hydrodynamics, J. Differential Equations, 261 (2016), 573-591.  doi: 10.1016/j.jde.2016.03.019.

[7]

C. DouS. Jiang and Y. Ou, Low Mach number limit of full Navier-Stokes equations in a 3D bounded domain, J. Differential Equations, 258 (2015), 379-398.  doi: 10.1016/j.jde.2014.09.017.

[8]

B. Ducomet and E. Feireisl, The equations of magnetohydrodynamics: on the interaction between matter and radiation in the evolution of gaseous stars, Comm. Math. Phys., 266 (2006), 595-629.  doi: 10.1007/s00220-006-0052-y.

[9]

J. FanA. AlsaediT. HayatG. Nakamura and Y. Zhou, On strong solutions to the compressible Hall-magnetohydrodynamic system, Nonlinear Anal. Real World Appl., 22 (2015), 423-434.  doi: 10.1016/j.nonrwa.2014.10.003.

[10]

J. FanB. AhmadT. Hayat and Y. Zhou, On well-posedness and blow-up for the full compressible Hall-MHD system, Nonlinear Anal. Real World Appl., 31 (2016), 569-579.  doi: 10.1016/j.nonrwa.2016.03.003.

[11]

J. FanY. GukuotoG. Nakamura and Y. Zhou, Regularity criteria for the incompressible Hall-MHD system, ZAMM Z. Angew. Math. Mech., 95 (2015), 1156-1160.  doi: 10.1002/zamm.201400102.

[12]

J. FanF. Li and G. Nakamura, Regularity criteria for the incompressible Hall-magnetohydrodynamic equations, Nonlinear Anal., 109 (2014), 173-179.  doi: 10.1016/j.na.2014.07.003.

[13]

J. Fan and W. Yu, Strong solution to the compressible magnetohydrodynamic equations with vacuum, Nonlinear Anal. Real World Appl., 10 (2009), 392-409.  doi: 10.1016/j.nonrwa.2007.10.001.

[14]

J. Fan and W. Yu, Global variational solutionis to the compressible magnetohydrodynamic equations, Nonlinear Anal., 69 (2008), 3637-3660.  doi: 10.1016/j.na.2007.10.005.

[15]

M. Fei and Z. Xiang, On the blow-up criterion and small data global existence for the Hall-magnetohydrodynamics with horizontal dissipation J. Math. Phys. , 56 (2015), 051504, 13 pp. doi: 10.1063/1.4921653.

[16]

X. Hu and D. Wang, Global solutions to the three-demensional full compressible magnetohydrodynamic flows, Comm. Math. Phys., 283 (2008), 255-284.  doi: 10.1007/s00220-008-0497-2.

[17]

X.-P. Hu and D.-H. Wang, Global existence and large-time behavior of solutions to the threedimensional equations of compressible magnetohydrodynamic flows, Arch. Ration. Mech. Anal., 197 (2010), 203-238.  doi: 10.1007/s00205-010-0295-9.

[18]

S. JiangQ. Ju and F. Li, Low Mach number limit of the multi-dimensional full magnetohydrodynamic equations, Nonlinearity, 25 (2012), 1351-1365.  doi: 10.1088/0951-7715/25/5/1351.

[19]

S. JiangQ. JuF. Li and Z. Xin, Low Mach number limit for the full compressible magnetohydrodynamic equations with general initial data, Adv. Math., 259 (2014), 384-420.  doi: 10.1016/j.aim.2014.03.022.

[20]

G. Métivier and S. Schochet, The incompressible limit of the non-isentropic Euler equations, Arch. Ration. Mech. Anal., 158 (2001), 61-90.  doi: 10.1007/PL00004241.

[21]

Y. Mu, Zero Mach number limit of the compressible Hall-magnetohydrodynamic equations Z. Angew. Math. Phys. , 67 (2016), Art. 1, 13 pp. doi: 10.1007/s00033-015-0604-0.

[22]

J. M. Polygiannakis and X. Moussas, A review of magneto-vorticity induction in Hall-MHD plasmas, Plasma Phys. Control. Fusion, 43 (2001), 195-221. 

[23]

D. Shaikh and P. K. Shukla, 3D simulations of fluctuation spectra in the Hall-MHD plasma, Phys. Rev. Lett. , 102 (2009), 045004, 4pp.

[24]

D. Shaikh and G. P. Zank, Spectral features of solar wind turbulent plasma, Monthly Notices of the Royal Astronomical Society, 400 (2009), 1881-1891. 

[25]

S. ServidioaV. CarboneaL. PrimaveraaP. Veltria and K. Stasiewicz, Compressible turbulence in Hall magnetohydrodynamics, Planet. Space Sci., 55 (2007), 2239-2243. 

[26]

R. Wan and Y. Zhou, On global existence, energy decay and blow-up criteria for the Hall-MHD system, J. Differential Equations, 259 (2015), 5982-6008.  doi: 10.1016/j.jde.2015.07.013.

[27]

X. Yang, Low Mach number limit of the compressible Hall-magnetohydrodynamic system, Nonlinear Anal. Real World Appl., 25 (2015), 118-126.  doi: 10.1016/j.nonrwa.2015.03.007.

[28]

W. M. Zajaczkowski, On nonstationary motion of a compressible barotropic viscous fluid with boundary slip condition, J. Appl. Anal., 4 (1998), 167-204.  doi: 10.1515/JAA.1998.167.

[1]

Lvqiao Liu. On the global existence to Hall-MHD system. Discrete and Continuous Dynamical Systems - B, 2022, 27 (12) : 7301-7314. doi: 10.3934/dcdsb.2022044

[2]

Ning Duan, Yasuhide Fukumoto, Xiaopeng Zhao. Asymptotic behavior of solutions to incompressible electron inertial Hall-MHD system in $ \mathbb{R}^3 $. Communications on Pure and Applied Analysis, 2019, 18 (6) : 3035-3057. doi: 10.3934/cpaa.2019136

[3]

Jincheng Gao, Zheng-An Yao. Global existence and optimal decay rates of solutions for compressible Hall-MHD equations. Discrete and Continuous Dynamical Systems, 2016, 36 (6) : 3077-3106. doi: 10.3934/dcds.2016.36.3077

[4]

Lan Zeng, Guoxi Ni, Yingying Li. Low Mach number limit of strong solutions for 3-D full compressible MHD equations with Dirichlet boundary condition. Discrete and Continuous Dynamical Systems - B, 2019, 24 (10) : 5503-5522. doi: 10.3934/dcdsb.2019068

[5]

Zhong Tan, Huaqiao Wang, Yucong Wang. Time-splitting methods to solve the Hall-MHD systems with Lévy noises. Kinetic and Related Models, 2019, 12 (1) : 243-267. doi: 10.3934/krm.2019011

[6]

Mimi Dai. Phenomenologies of intermittent Hall MHD turbulence. Discrete and Continuous Dynamical Systems - B, 2022, 27 (10) : 5535-5560. doi: 10.3934/dcdsb.2021285

[7]

Baoquan Yuan, Xiaokui Zhao. Blowup of smooth solutions to the full compressible MHD system with compact density. Kinetic and Related Models, 2014, 7 (1) : 195-203. doi: 10.3934/krm.2014.7.195

[8]

Fucai Li, Yanmin Mu. Low Mach number limit for the compressible magnetohydrodynamic equations in a periodic domain. Discrete and Continuous Dynamical Systems, 2018, 38 (4) : 1669-1705. doi: 10.3934/dcds.2018069

[9]

Thomas Alazard. A minicourse on the low Mach number limit. Discrete and Continuous Dynamical Systems - S, 2008, 1 (3) : 365-404. doi: 10.3934/dcdss.2008.1.365

[10]

Paola Trebeschi. On the slightly compressible MHD system in the half-plane. Communications on Pure and Applied Analysis, 2004, 3 (1) : 97-113. doi: 10.3934/cpaa.2004.3.97

[11]

Cheng-Jie Liu, Feng Xie, Tong Yang. Uniform regularity and vanishing viscosity limit for the incompressible non-resistive MHD system with TMF. Communications on Pure and Applied Analysis, 2021, 20 (7&8) : 2725-2750. doi: 10.3934/cpaa.2021073

[12]

Donatella Donatelli, Bernard Ducomet, Šárka Nečasová. Low Mach number limit for a model of accretion disk. Discrete and Continuous Dynamical Systems, 2018, 38 (7) : 3239-3268. doi: 10.3934/dcds.2018141

[13]

Jishan Fan, Fucai Li, Gen Nakamura. Global existence and low Mach number limit to the 3D compressible magnetohydrodynamic equations in a bounded domain. Conference Publications, 2015, 2015 (special) : 387-394. doi: 10.3934/proc.2015.0387

[14]

Fucai Li, Yanmin Mu, Dehua Wang. Local well-posedness and low Mach number limit of the compressible magnetohydrodynamic equations in critical spaces. Kinetic and Related Models, 2017, 10 (3) : 741-784. doi: 10.3934/krm.2017030

[15]

Jingrui Su. Global existence and low Mach number limit to a 3D compressible micropolar fluids model in a bounded domain. Discrete and Continuous Dynamical Systems, 2017, 37 (6) : 3423-3434. doi: 10.3934/dcds.2017145

[16]

Yi-Long Luo, Yangjun Ma. Low Mach number limit for the compressible inertial Qian-Sheng model of liquid crystals: Convergence for classical solutions. Discrete and Continuous Dynamical Systems, 2021, 41 (2) : 921-966. doi: 10.3934/dcds.2020304

[17]

Eduard Feireisl, Hana Petzeltová. Low Mach number asymptotics for reacting compressible fluid flows. Discrete and Continuous Dynamical Systems, 2010, 26 (2) : 455-480. doi: 10.3934/dcds.2010.26.455

[18]

Marion Acheritogaray, Pierre Degond, Amic Frouvelle, Jian-Guo Liu. Kinetic formulation and global existence for the Hall-Magneto-hydrodynamics system. Kinetic and Related Models, 2011, 4 (4) : 901-918. doi: 10.3934/krm.2011.4.901

[19]

Fei Chen, Boling Guo, Xiaoping Zhai. Global solution to the 3-D inhomogeneous incompressible MHD system with discontinuous density. Kinetic and Related Models, 2019, 12 (1) : 37-58. doi: 10.3934/krm.2019002

[20]

Yu Liu, Ting Zhang. On weak (measure-valued)-strong uniqueness for compressible MHD system with non-monotone pressure law. Discrete and Continuous Dynamical Systems - B, 2022, 27 (10) : 6063-6081. doi: 10.3934/dcdsb.2021307

2021 Impact Factor: 1.273

Metrics

  • PDF downloads (218)
  • HTML views (59)
  • Cited by (3)

Other articles
by authors

[Back to Top]